# SDR CA990907056

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 522848
- Condition: Inaccurate
- Location: Cockpit
- Part time: 19,956 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE FLIGHT AT 6,000 FEET, THE CREW NOTICED THE NR 1 ENGINE OIL PRESSURE WAS BELOW 55 P.S.I.  THE CREW CONTINUED TO MONITOR THE NR 1 OIL PRESSURE, WHICH DECREASED TO 40 P.S.I. AT WHICH TIME THE CREW ELECTED TO SHUT DOWN THE NR 1 ENGINE.   AT MAINTENANCE, THE OIL LEVEL WAS FOUND TO BE THREE QUARTS LOW.  THE ENGINE WAS RUN, HOWEVER, THE PRESSURE WOULD NOT RISE ABOVE 55 P.S.I.  THE OIL PRESSURE INDICATOR WAS REPLACED AND AN ENGINE TEST RUN WAS CARRIED OUT WITH OIL PRESSURE INDICATING 60 P.S.I.
